Uniqueness of topological multivortex solutions in the Maxwell-Chern-Simons model

Zhi You Chen, Jann Long Chern*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we prove the uniqueness of topological multivortex solutions for the self-dual Maxwell-Chern-Simons U(1) model if the Chern-Simons coupling parameter is sufficiently large and the charge of electron is sufficiently small or large. On the other hand, we also establish the sharp region of the flux for non-topological solutions and provide the classification of radial solutions of all types in the case of one vortex point.

Original languageEnglish
Pages (from-to)2073-2125
Number of pages53
JournalJournal of Functional Analysis
Volume270
Issue number6
DOIs
Publication statusPublished - 2016 Mar 15
Externally publishedYes

Keywords

  • Classification of solutions
  • Flux for non-topological solutions
  • Maxwell-Chern-Simons model
  • Multivortex solutions

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Uniqueness of topological multivortex solutions in the Maxwell-Chern-Simons model'. Together they form a unique fingerprint.

Cite this